# SDR GAIA9606

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47055
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9922042
- Condition: Cracked
- Location: Cargo Compt
- Part time: 47,765 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION REVEALED 6 CRACKED STRUT FRAME ATTACH FITTINGS IN THE LOWER FUSELAGE CARGO COMPARTMENTS.  CLOSER INSPECTION REVEALED THE CRACKS TO BE CORROSION CRACKS ALONG GRAIN LINES.  FOUR FRAMES WERE REPLACED IAW THE DOUGLAS SRM AND TWO OF THE FRAMES WERE REPAIRED IAW KITTY HAWK E.A. D9-53-011.  REF:  STA 427, 680 BETWEEN L22L AND L25L.  STA 387, 661, 680, 699 BETWEEN L22R AND L25R.  (X)
